# SDR DALA1027789201

- Difficulty date: October 13, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 42,753 hours, 23,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT ROW 24 INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT ROW 24.  OPERATION OF THE LIGHT NOW CHECKS GOOD.  (2010-D1248) (DLM90102853)
